PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Benadryl

Benadryl

Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets Offer Effective Allergy Relief From Hay Fever, Upper Respiratory Allergy And Common Cold Symptoms In A Small Tablet ...

Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets Offer Effective Allergy Relief From Hay Fever, Upper Respiratory Allergy And Common Co...

Brand: Feverall

₦3,800.00

Out of Stock

See Options

Same day delivery available

Dosages:

Package Sizes:

Prescription can be uploaded at checkout, or provided and verified at pickup/delivery of the medicine in question.

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

48-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

Provides fast, effective symptom relief from allergies and allergic reactions:

  • Skin itch
  • Hives
  • Sneezing
  • Itchy throat
  • Itchy, Runny nose
  • Itchy, watery eyes

Ingredients: Active (in each tablet): Diphenhydramine HIC 25mg...Antihistamine. Inactive: Caruaba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearte, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.

How to Use

How to Use: 

Children under the age of 12 years: Not recommended for use. Use Children’s BENADRYL® products.

Adults and children 12 years of age and over: 1 to 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours.

Mr Famasi Advice

Do not use

  • with any other product containing diphenhydramine, even one used on skin more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
  • if you are allergic to diphenhydramine or to any other ingredients in this product.
  • Ask a doctor or pharmacist before use if you
  • have glaucoma
  • have breathing problem such as emphysema, chronic bronchitis, or chronic asthma
  • have difficulty with urination due to an enlargement of the prostate gland
  • have a cough that is accompanied by excessive secretions
  • are taking other antihistamines, sedatives or tranquilizers
  • are pregnant or breastfeeding.
  • When using this product
  • marked drowsiness may occur
  • excitability may occur, especially in children
  • alcohol, sedatives and tranquilizers may increase drowsiness
  • do not drive, operate machinery or engage in activities requiring mental alertness
  • avoid alcoholic drinks.
  • Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
  • Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.

Specifications

undefined

About this item

48-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

Provides fast, effective symptom relief from allergies and allergic reactions:

  • Skin itch
  • Hives
  • Sneezing
  • Itchy throat
  • Itchy, Runny nose
  • Itchy, watery eyes

Ingredients: Active (in each tablet): Diphenhydramine HIC 25mg...Antihistamine. Inactive: Caruaba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearte, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.

How to Use: 

Children under the age of 12 years: Not recommended for use. Use Children’s BENADRYL® products.

Adults and children 12 years of age and over: 1 to 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours.

Do not use

  • with any other product containing diphenhydramine, even one used on skin more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
  • if you are allergic to diphenhydramine or to any other ingredients in this product.
  • Ask a doctor or pharmacist before use if you
  • have glaucoma
  • have breathing problem such as emphysema, chronic bronchitis, or chronic asthma
  • have difficulty with urination due to an enlargement of the prostate gland
  • have a cough that is accompanied by excessive secretions
  • are taking other antihistamines, sedatives or tranquilizers
  • are pregnant or breastfeeding.
  • When using this product
  • marked drowsiness may occur
  • excitability may occur, especially in children
  • alcohol, sedatives and tranquilizers may increase drowsiness
  • do not drive, operate machinery or engage in activities requiring mental alertness
  • avoid alcoholic drinks.
  • Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
  • Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.

undefined

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Best Selling Products

₦3,800.00

.